# SDR GAIA00604

- Difficulty date: August 31, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY; DURING HEAVY CHECK FOUND: SHEAR TIE CRACKED AT STR 9L STA 500CORRECTIVE ACTION: REMOVED PANEL, REMOVED SHEAR TIE LOCATED & DRILLED NEW SHEAR TIE, ALODINED & PRIMED SHEAR TIE, INSTALLED SHEAR TIE & INSTALLED PANEL IAW B727 SRM 51-30-2 M/M 20-80-1 SRM 51-30-5, 51-10-2 L M/M 51-20-151
